MAUDE Adverse Event Report: ADVANCED URO-SOLUTIONS, L.L.C.; INSTRUMENT, STEREOTAXIC

ADVANCED URO-SOLUTIONS, L.L.C.; INSTRUMENT, STEREOTAXIC
Model Number FM-4010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient with an implantable neurostimulator (ins).It was reported during the procedure the fiducial broke in half when being unscrewed from the skull.No environmental or external factors were reported to have led or contributed to the issue.The second half was removed surgically from the skull.The issue was resolved and the patient was alive without injury at the time of the report.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis found that the fiducial was broken.If information is provided in the future, a supplemental report will be issued.

Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
ADVANCED URO-SOLUTIONS, L.L.C.
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key7264316
Report Number3012165443-2018-00002
Device Sequence Number1223613
Product Code MHY
UDI-Device Identifier20613994747833
UDI-Public20613994747833
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2019
Device Model NumberFM-4010
Device Catalogue NumberFM-4010
Device Lot Number082816016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2018
Supplement Date Received by Manufacturer02/20/2018
03/14/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date03/01/2018
03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight153